Israeli Health Findings: C0VID Shot Reactions Are ‘Absolutely Devastating’
By Dr. Joseph Mercola
A survey conducted by the Israeli Minister of Health found so many reports of serious adverse events after getting the COVID-19 shots that they started wiping them from their Facebook page.
Literally thousands of comments had piled up before the ministry started deleting them. What’s concerning is that instead of investigating the reports or asking why so many weren’t returning for their second shots, the ministry simply erased the reports. Then, to add insult to injury, the ministry claimed they’d received “so few reports” after the booster shots that it showed that getting a booster was “extremely safe.”
Interestingly, a look at publicly available data tell a different story, with tens of thousands of reports of major injuries such as Bell’s palsy, seizures, shingles, neurological problems and worsening of diabetes, hypertension and heart and lung disease after receiving the shots.